Hokkaido Mathematical Journal

A discrete analogue of the inequality of Lyapunov

Sui-Sun CHENG

Full-text: Open access

Article information

Source
Hokkaido Math. J. Volume 12, Number 1 (1983), 105-112.

Dates
First available in Project Euclid: 14 October 2013

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1381757783

Digital Object Identifier
doi:10.14492/hokmj/1381757783

Mathematical Reviews number (MathSciNet)
MR689261

Zentralblatt MATH identifier
0535.39002

Citation

CHENG, Sui-Sun. A discrete analogue of the inequality of Lyapunov. Hokkaido Math. J. 12 (1983), no. 1, 105--112. doi:10.14492/hokmj/1381757783. https://projecteuclid.org/euclid.hokmj/1381757783.


Export citation